MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 4172 FOOT PED BOARD 2WAY; FOOT-SWITCH, ELECTRICAL

MEDOS INTERNATIONAL SARL 4172 FOOT PED BOARD 2WAY; FOOT-SWITCH, ELECTRICAL
Model Number 284172
Medical Device Problem Codes Mechanical Problem (1384); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the pedal disengages, and the plastic covers of the pedals are broken.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: "cannula suction" (blue) and "lavage" (red) covers deteriorate.Pedal mechanisms broken.Sub'd cover broken.The defective parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The improper maintenance was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the customer in (b)(6) that during an unknown surgery on (b)(6) 2021, it was observed that the 4172 foot ped board 2way device would disengage and its plastic covers were broken.During in-house engineering evaluation, it was determined that the pedal mechanisms and the cover were broken.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: h4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.

Brand Name
4172 FOOT PED BOARD 2WAY
Common Device Name
FOOT-SWITCH, ELECTRICAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key12059142
Report Number1221934-2021-01972
Device Sequence Number17019811
Product Code HRX
UDI-Device Identifier10886705017249
UDI-Public10886705017249
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284172
Device Catalogue Number284172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1